
Coldicor Syrup
Manufacturer
Deiform Pharmacia
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Coldicor Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Coldicor Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Coldicor Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Coldicor Syrup.
Breastfeeding Warning
Coldicor Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Coldicor Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Coldicor Syrup is a combination of three medicines:
Quick Tips
Coldicor Syrup helps relieve symptoms of cold and flu such as headache sore throat runny nose muscular pain and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Solvin Cold DS Syrup

Maxtra P DS Syrup

Coldi Plus Syrup

Colrix Plus Syrup

Coldro Plus Syrup

Rhinocold Syrup

Mceta Cold Syrup

Agricold Syrup

Cafrine Syrup

Cold Blow Syrup
Frequently asked questions
What is Coldicor Syrup?
Coldicor Syrup is a combination medication containing Chlorpheniramine, Paracetamol (or Acetaminophen), and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine acts as an antiallergic, relieving allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows small blood vessels to alleviate congestion or stuffiness in the nose.
Is Coldicor Syrup safe to use?
Yes, Coldicor Syrup is generally safe for most patients. However, some people may experience side effects like nausea, vomiting, allergic reactions, drowsiness, headache, and other rare or uncommon side effects. If you experience any persistent problems while taking this medicine, consult your doctor.
Can I stop using Coldicor Syrup when my symptoms improve?
Coldicor Syrup is typically used for short-term symptom relief and can be discontinued once symptoms improve. However, continue taking the medication as advised by your doctor if needed.
Can Coldicor Syrup cause dizziness?
Yes, some patients may experience dizziness (feeling faint, weak, unsteady, or lightheaded) after taking Coldicor Syrup. If you experience dizziness or lightheadedness, rest and resume medication when feeling better.
Can Coldicor Syrup cause liver damage?
Coldicor Syrup is usually safe when taken in recommended doses. However, an overdose of this medicine may lead to liver damage. Avoid consuming alcohol while taking the medication as it may increase your risk of liver damage.
What are the storage instructions for Coldicor Syrup?
Keep this medicine in its original container or packaging, tightly closed. Store the medication according to the instructions on the package label. Never consume leftover medication and ensure that it is not accessible to pets, children, or other people.